# SDR 2008UALA03351

- Difficulty date: June 12, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 29,470 hours, 6,710 cycles
- Engine: Pwa PW4077
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Module
- Part number: 27802263
- Part serial: UNK
- Condition: Faulty
- Location: Rat Checkout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING LIGHT TEST GREEN ON LIGHT FOR RAT DID NOT COME ON.  *S/D*  SUSPECT FAULTY RAT CHECK OUT MODULE.  REPLACED MODULE RERACKED A4 CARD, OP CHECKED GOOD.  AC OK FOR SERVICE.
